, Volume 75, Issue 3, pp 229-238

On the distributions corresponding to bounded operators in the Weyl quantization

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Using properties of an integral transform giving directly the matrix elements of a quantum mechanical operator from the corresponding classical function, we restrict the class of distributions corresponding to bounded operators. As a consequence, we can exhibit a class of functions yielding trace-class operators, and give a bound on their trace-norm.

Wetenschappelijk medewerker bij het Interuniversitair Institut voor Kernwetenschappen (in het kader van het navorsingsprojekt 21 EN)
Communicated by J. Ginibre